MathSciNet Relay Station
MathSciNet bibliographic data
MR2360437 81Q10 (34L40)
Niikuni, Hiroaki The rotation number for the generalized Kronig-Penney Hamiltonians. Ann. Henri Poincaré 8 (2007), no. 7, 1279–1301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement